Correction to author affiliation.
© 2002 Optical Society of America
References and links
Focus Issue: Bragg solitons and nonlinear optics of periodic structures
Original Manuscript: March 6, 2002
Published: November 23, 1998
M. Marte, H. Ritsch, K. Petsas, A. Gatti, L. Lugiato, C. Fabre, and D. Leduc, "Spatial patterns in optical parametric oscillators with spherical mirrors: classical and quantum effects: errata," Opt. Express 3, 476-476 (1998)
|Alert me when this paper is cited|
OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.